My Holdings   Activate Remote Access

Council for African American Researchers in the Mathematical Sciences: Volume IV

About this Title

Gaston M. N’Guérékata and Asamoah Nkwanta, Editors

Publication: Contemporary Mathematics
Publication Year 2001: Volume 284
ISBNs: 978-0-8218-2793-2 (print); 978-0-8218-7874-3 (online)
MathSciNet review: 1855525

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter

I. Research Articles

II. Historical Articles

View full volume PDF